# SDR SIMA201806054009

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526857006
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 25 BETWEEN STRINGER 15R AND 16R WAS FOUND CRACKED.   REMOVED THE SHEAR TIE IAW SRM 51-40-02.  LOCATED, DRILLED, AND ALODINE A NEW SHEAR TIE IAW SRM 51-20-03, AND CPM 51-21-04.  INSTALLED IAW SRM 51-40-02, AND 51-20-01.
